MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® TECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® TECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710FJ282CT
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future we will reopen the complaint and perform the investigation as appropriate.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a patient (b)(6) female patient underwent an atrioventricular nodal reentry tachycardia procedure with a webster ® cs catheter with ez steer® technology and auto id and a noise issue occurred.A strong noise occurred on all electrocardiogram (ecg) channels, including the body surface and the intracardiac channels, on both the carto 3 and recording system.The physician did not have any clear ecg signal to monitor the patient¿s heart rhythm.The catheter was changed and the issue resolved.The procedure was completed with no patient consequence.This event is mdr reportable because lack of monitoring of cardiac rhythm while devices are intracardiac may pose a potential risk to the patient.
 
Additional Manufacturer Narrative
The bwi failure analysis lab received the device for evaluation on 04/16/2018.Device evaluation: it was reported that a patient (b)(6) year-old female patient underwent an atrioventricular nodal reentry tachycardia procedure with a webster ® cs catheter with ez steer® technology and auto id and a noise issue occurred.The returned device was visually inspected and it was found in normal conditions.Per the event, the catheter was tested for electrical performance and it was found within specifications.No electrical malfunction was observed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.The customer complaint cannot be confirmed.Manufacturer's ref.No: (b)(4).

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER® TECHNOLOGY AND AUTO ID
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7171643
Report Number2029046-2018-01001
Device Sequence Number853682
Product Code DRF
UDI-Device Identifier10846835002423
UDI-Public(01)10846835002423(11)170405(17)200331(10)17663944M
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberBD710FJ282CT
Device Lot Number17663944M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR